# SDR HEEA202409060001

- Difficulty date: September 3, 2024
- Submitted: September 6, 2024
- Operation: Air carrier
- Aircraft: N951PH
- Make and model: Skrsky S92A
- Aircraft serial: 920293
- Aircraft time: 10,051 hours
- System (JASC): 6540 · Tail Rotor Drive Indicating System
- Part: Connector
- Condition: Dirty
- Location: Chip Detector
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CHIP SYSTEMS FAULT AND IGB OIL HOT LIGHT ILLUMINATED.
